# SDR CA050516005

- Difficulty date: May 13, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cessna T303
- Aircraft time: 3,451 hours
- Engine: Cont TSIO520AE
- Propeller: Mcauly 3AF32C506
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Misinstalled
- Location: Engine Fuel Dist
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: A

## Discrepancy

(CAN) AN ALTERNATOR BELT HAD FAILED ON THE PREVIOUS FLIGHT AND HAD BEEN REPLACED. THIS REQUIRED THE REMOVAL OF THE ENGINE DRIVEN FUEL PUMP PRESSURE RETURN LINE. THE LINE HAD BEEN LEFT OFF OF THE FUEL PUMP WHICH RESULTED IN FUEL LEAKING INTO THE ENGINE COMPARTMENT. THIS RESULTED IN THE SMOKE. THE DESIGN OF THE ENGINE IS SUCH THAT THIS LINE MUST BE REMOVED TO REPLACE THE ALTERNATOR BELT WHICH CREATS AN OPPORTUNITY FOR THIS TYPE OF ERROR.
